# SDR SIMA20220829003

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 17069137001
- Condition: Broken
- Location: Fwd Service Door
- Component: Angle 3, Seal,
- Component part number: 17069137001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SEAL RETAINER IS BROKEN APPROX 14" FROM LWR EDGE. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED FWD SERVICE DOOR AFT SEAL RETAINER APPROX 14" FROM LWR EDGE IAW EMB 175 SRM 51-40-08.
